# SDR P5CA2017022100065

- Difficulty date: February 18, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,921 hours, 19,531 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Part number: BACP11K6
- Part serial: NSN
- Condition: Torn
- Location: Plug
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT DUCT PRESSURE SURGES BETWEEN 20 TO 50 PSI DURING CHANGES IN ENGINE POWER SETTINGS. DISCOVERED LT ENGINE PRSOV INLINE FILTER FREE OF DEBRIS,  PLUG HAD TORN PACKING. REMOVED AND REPLACED PACKING. PRSOV OPS CHECK AND DUCT PRESSURE MODULATION CORRECTED ON ENGINE RUN IAW FIM 36-10-01.
